Translator Disclaimer
August 2001 Generalized minimum aberration for asymmetrical fractional factorial designs
C. F. J. Wu, Hongquan Xu
Ann. Statist. 29(4): 1066-1077 (August 2001). DOI: 10.1214/aos/1013699993

Abstract

By studying treatment contrasts and ANOVA models, we propose a generalized minimum aberration criterion for comparing asymmetrical fractional factorial designs. The criterion is independent of the choice of treatment contrasts and thus model-free. It works for symmetrical and asymmetrical designs, regular and nonregular designs. In particular,it reduces to the minimum aberration criterion for regular designs and the minimum $G_2$-aberration criterion for two-level nonregular designs. In addition, by exploring the connection between factorial design theory and coding theory, we develop a complementary design theory for general symmetrical designs,which covers many existing results as special cases.

Citation

Download Citation

C. F. J. Wu. Hongquan Xu. "Generalized minimum aberration for asymmetrical fractional factorial designs." Ann. Statist. 29 (4) 1066 - 1077, August 2001. https://doi.org/10.1214/aos/1013699993

Information

Published: August 2001
First available in Project Euclid: 14 February 2002

zbMATH: 1012.62083
MathSciNet: MR1869240
Digital Object Identifier: 10.1214/aos/1013699993

Subjects:
Primary: 62K15
Secondary: 62K05

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.29 • No. 4 • August 2001
Back to Top